# SDR AALA20150319007

- Difficulty date: February 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A81272
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION CHANNEL IS CORRODED BETWEEN STATION 847 - 867 AT STRINGER 25 RT.  R & R TRANSITION CHANNEL IAW SRM 51-10-02-0G.
